Ask an expert
Question

17 Sep 2006

fertility
last summer i fell pregnant quite quickly after i stopped taking the pill, unfortunatly i miscarried at 8 weeks. since then we have been trying again with no joy, could the miscarrage have caused some perminent damage? also my periods have become very heavy for the first 2 days o as they have never done before and i am having much more pain then previously.
I have 2 children already so i know that i did not been a problem before my miscarrage.
Answer 420 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Kirocksnowqueen

It is possible that the miscarriage may be a contributory factor. On the other hand it may well be as a result of an initial problem which had not been diagnosed. Such a problem may include thyroid abnormalities or an abnormality with the uterus itself, eg fibroids. I would therefore recommend that you visit a gynaecologist and have a full and thorough evaluation before proceeding.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20281 votes
Vote